Alert archive / Maine / Storm Warnings in 2018

Storm Warning 6, NWS Gray, ME

November 2, 2018

NWS Gray, ME issued this storm warning at Nov 2, 2018, 3:16 PM EDT. It took effect at Nov 3, 2018, 2:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2018, 3:16 PM EDT (19:16 UTC)
In effect from
Nov 3, 2018, 2:00 PM EDT
Expired
Nov 3, 2018, 10:04 PM EDT
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted.

172 
WHUS71 KGYX 021916
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
316 PM EDT Fri Nov 2 2018

...Storm force winds likely by late Saturday...

.Low pressure will cross New England on Saturday with cold air
moving in behind it late Saturday and Saturday night. As the cold
air moves in a short period of very strong winds is likely.

ANZ151-031145-
/O.CON.KGYX.SC.Y.0085.000000T0000Z-181103T1000Z/
/O.UPG.KGYX.GL.A.0016.181103T1800Z-181104T0400Z/
/O.NEW.KGYX.GL.W.0029.181103T1800Z-181104T0400Z/
Penobscot Bay-
316 PM EDT Fri Nov 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect from 2 PM Saturday to midnight EDT Saturday
night. The Gale Watch is no longer in effect.

* WINDS...South 20 to 30 kt with gusts up to 45 kt.

* SEAS...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ153-031145-
/O.UPG.KGYX.GL.A.0016.181103T1800Z-181104T0400Z/
/O.NEW.KGYX.GL.W.0029.181103T1800Z-181104T0400Z/
Casco Bay-
316 PM EDT Fri Nov 2 2018

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect from 2 PM Saturday to midnight EDT Saturday
night. 

* WINDS...Southwest 15 to 25 kt with gusts up to 45 kt.

* SEAS...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-031145-
/O.CON.KGYX.SC.Y.0085.000000T0000Z-181103T1000Z/
/O.UPG.KGYX.SR.A.0004.181103T1800Z-181104T0400Z/
/O.NEW.KGYX.SR.W.0006.181103T1800Z-181104T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
316 PM EDT Fri Nov 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...
...STORM WARNING IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

The National Weather Service in Gray has issued a Storm Warning,
which is in effect from 2 PM Saturday to midnight EDT Saturday
night. 

* WINDS...South 20 to 30 kt with gusts up to 50 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
5 follow-up statements
099 
WHUS71 KGYX 021958
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
358 PM EDT Fri Nov 2 2018

...STORM FORCE WINDS LIKELY LATE SATURDAY...

.Low pressure will cross New England on Saturday with cold air
moving in behind it late Saturday and Saturday night. As the cold
air moves in a short period of very strong winds is likely.

ANZ151-031000-
/O.CAN.KGYX.SC.Y.0085.000000T0000Z-181103T1000Z/
/O.CON.KGYX.GL.W.0029.181103T1800Z-181104T0400Z/
Penobscot Bay-
358 PM EDT Fri Nov 2 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Small
Craft Advisory.

* WINDS...South 20 to 30 kt with gusts up to 45 kt.

* SEAS...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-031000-
/O.CAN.KGYX.SC.Y.0085.000000T0000Z-181103T1000Z/
/O.CON.KGYX.SR.W.0006.181103T1800Z-181104T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
358 PM EDT Fri Nov 2 2018

...STORM WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Small
Craft Advisory.

* WINDS...South 20 to 30 kt with gusts up to 50 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ153-031000-
/O.CON.KGYX.GL.W.0029.181103T1800Z-181104T0400Z/
Casco Bay-
358 PM EDT Fri Nov 2 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT...

* WINDS...Southwest 15 to 25 kt with gusts up to 45 kt.

* SEAS...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
564 
WHUS71 KGYX 030738
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
338 AM EDT Sat Nov 3 2018

ANZ151-153-032145-
/O.CON.KGYX.GL.W.0029.181103T1800Z-181104T0400Z/
Penobscot Bay-Casco Bay-
338 AM EDT Sat Nov 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

* WINDS...Southwest 20 to 30 kt with gusts up to 45 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-032145-
/O.CON.KGYX.SR.W.0006.181103T1800Z-181104T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
338 AM EDT Sat Nov 3 2018

...STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

* WINDS...Southwest 25 to 35 kt with gusts up to 55 kt.

* SEAS...7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
467 
WHUS71 KGYX 031901
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
301 PM EDT Sat Nov 3 2018

ANZ151-153-040400-
/O.CON.KGYX.GL.W.0029.000000T0000Z-181104T0400Z/
Penobscot Bay-Casco Bay-
301 PM EDT Sat Nov 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WINDS...Southwest 20 to 30 kt with gusts up to 45 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-040400-
/O.CON.KGYX.SR.W.0006.000000T0000Z-181104T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 PM EDT Sat Nov 3 2018

...STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WINDS...West 25 to 35 kt with gusts up to 55 kt.

* SEAS...8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
867 
WHUS71 KGYX 032323
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
723 PM EDT Sat Nov 3 2018


ANZ152-154-041200-
/O.CAN.KGYX.SR.W.0006.000000T0000Z-181104T0400Z/
/O.EXB.KGYX.GL.W.0029.000000T0000Z-181104T1200Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
723 PM EDT Sat Nov 3 2018

...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until 7 AM EST Sunday. The Storm Warning has
been cancelled.

* WINDS...West 25 to 35 kt with gusts up to 45 kt.

* SEAS...8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-040800-
/O.EXT.KGYX.GL.W.0029.000000T0000Z-181104T0800Z/
Penobscot Bay-Casco Bay-
723 PM EDT Sat Nov 3 2018

...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST SUNDAY...

* WINDS...West 20 to 30 kt with gusts up to 40 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-040400-
/O.CON.KGYX.SR.W.0006.000000T0000Z-181104T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
723 PM EDT Sat Nov 3 2018

...STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WINDS...West 30 to 40 kt with gusts up to 50 kt.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
188 
WHUS71 KGYX 040204
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1004 PM EDT Sat Nov 3 2018


ANZ150-041200-
/O.CAN.KGYX.SR.W.0006.000000T0000Z-181104T0400Z/
/O.EXA.KGYX.GL.W.0029.000000T0000Z-181104T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
1004 PM EDT Sat Nov 3 2018

...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until 7 AM EST Sunday. The Storm Warning has
been cancelled.

* WINDS...West 25 to 35 kt with gusts up to 45 kt.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ153-041200-
/O.CAN.KGYX.GL.W.0029.000000T0000Z-181104T0800Z/
/O.NEW.KGYX.SC.Y.0086.181104T0204Z-181104T1200Z/
Casco Bay-
1004 PM EDT Sat Nov 3 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Small Craft
Advisory, which is in effect until 7 AM EST Sunday. The Gale
Warning has been cancelled.

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ152-154-041200-
/O.CON.KGYX.GL.W.0029.000000T0000Z-181104T1200Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1004 PM EDT Sat Nov 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...West 20 to 30 kt with gusts up to 45 kt.

* SEAS...7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-040800-
/O.CON.KGYX.GL.W.0029.000000T0000Z-181104T0800Z/
Penobscot Bay-
1004 PM EDT Sat Nov 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

* WINDS...West 20 to 30 kt with gusts up to 40 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Nov 2, 11:50 AM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Nov 2, 11:50 AM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1150 AM EDT Fri Nov 2 2018

.SYNOPSIS...
A front will remain stalled across New England into Saturday.
A series of low pressure disturbances will track along this
boundary bringing several rounds of heavy rain to the area through
at least Saturday morning. As low pressure departs Saturday
afternoon and evening, strong west winds will occur. Thereafter,
the next weather maker looks to bring rain to the region early
next week after a sunny day on Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1150 AM...Minor ESTF update to reflect the current mesonet and
radar trends in near term grids.

Prev Disc...
905 AM...At 12z a stationary front extended from the Gulf of
Maine through northern Massachusetts and extreme southwest New
Hampshire and into upstate New York where a series of weak waves
were situated along it. For today...the weak lows will progress
east with a broken area of rain and isolated thunder along and
ahead of these waves. The surface boundary will meander a bit
north and south with the passage of these weak waves...with some
sections of extreme southern New Hampshire and the coastline of
Maine briefly breaking into the warm sector. Behind the
lows...precipitation should taper to scattered showers with
drizzle and fog later today as we await the second and much more
potent rain event tonight into early Saturday. For this ESTF
update...minor adjustments to near term grids to reflect radar
trends and the 13z mesonet.

Prev disc...
7am update... Just minor adjustment for current temperatures.
Fine convective line currently in NY may move through southern
NH as thunder later this morning.

Prev disc...The first of two rounds of precipitation is now
moving through the region. Expect steady rain to continue
through the morning, especially in the south.

Temperatures today will be quite variable across the region. Across
southern New Hampshire and into the CT river valley expect warm air
to push northwards as the low pressure moves up the Ohio valley
pushing the warm front north ahead of it. In Maine we'll see
quite a different story as the tell tale signs of Cold air
damming (CAD) are already in place. Temperatures in Maine are
currently in the upper 30s to low 40s with northeasterly flow
through the coastal plain and onshore flow at the buoys in the
Gulf of Maine. Expect temperatures in Maine to hold nearly
stable in the mid to upper 40s while southern New Hampshire
soars into the mid to upper 60s. From Concord NH through the
Lakes region and into York county maine there is big bust
potential for the temperatures as the line between cold and warm
will fall somewhere in this region and may waffle back and
forth during the day. Have tried to reflect this temperature
trend in the forecast highs leaning heavily on a few of the
mesoscale guidance sources that are able to pick up better on
the CAD.

The steady rain will come to an end in the afternoon, although
the regions in the warm sector may actually see some thunder
through the afternoon as the warmer temperatures increase the
instability. &&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...

Overnight expect the low pressure to continue development as it
moves towards New England. Another round of widespread
precipitation will move in early Saturday morning. Here the
trend has been a bit more coastal with the highest precip
amounts which will help to keep the flashier basins of the
White mountains out of harms way. As far as flood potential, the
amount of rain we receive this morning will help to prime the
ground for Saturday and thus have opted to hold off on any flood
watch products until later today when we can see the totals
from this morning. Temperatures will warm slightly through the
day as the cold air damming breaks down in Maine however the
approaching low will keep the warm air at bay.

Winds...Low pressure moving overhead will rapidly strengthen as
it departs to the northeast Saturday afternoon and evening. As a
result, a strong isallobaric couplet will develop overhead and
race northeastward in the developing CAA regime. A deepening
SFC-based mixed layer will also develop Saturday afternoon
allowing for efficient mixing down of winds aloft. This should
add up to a period of strong and potentially damaging westerly
winds Saturday afternoon and early evening with some potential
for isolated 50 kt gusts.

Have issued a high wind watch for the areas that have the best
shot at damaging winds, i.e., southern NH and the ME coastal
plain (including portions of central ME). These locations are
likely to have the best chance at relatively warmer SFC temps
during the period of best mixing which should foster higher wind
gusts. In addition, with a good soaking rain expected today
into Saturday morning, softer soils may promote easier
uprooting of trees to some extent. It is worth noting that if we
do reach peak wind gusts of 55 to 60 MPH, they should be brief;
perhaps only an hour or two as the leading edge of the rapid
pressure rises races northeastward. Wind gusts in the 40s (MPH)
should be the norm outside of that relatively short period of
potentially higher gusts. Model agreement is fairly good with
the low level wind profiles and mixing heights as seen in
BUFKIT.

Further north, denser low level air has the potential to linger
which would cut down on the potential for more widespread
strong winds. Trends will continue to be monitored, however.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Strong winds will decrease rapidly Saturday evening as low
pressure moves further away. As of right now, mainly fair
weather is expected through at least Sunday. Thereafter, the
next approaching low pressure system has the potential to bring
more rain early next week, perhaps even into midweek.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
Short Term /through Saturday/... Continued rain and low ceilings
and visibility through the morning hours. Much of the coastal
plain has LIFR while in the mountains things remain MVFR. Expect
conditions to briefly improve to MVFR this afternoon as the
steady rain comes to an end but rapidly return to LIFR in fog
after sunset. The IFR to LIFR will continue into Saturday. A
strong cold front will cross the region Saturday night bringing
strong wind gusts to 50mph across the region. just ahead of
these gusts expect LLWS to be a concern at all sites as the
winds may not be able to mix down initially.

Long Term...VFR conditions are expected Saturday through at
least early Monday. Strong westerly wind gusts early Saturday
evening will diminish quite rapidly as the evening progresses.
Thereafter, the next chance of MVFR to IFR conditions looks to
arrive Monday night and Tuesday in association with a warm
front.

&&

.MARINE...
Short Term /through Saturday/...Winds will become gusty today as
the low pressure begins to develop to the south and a SCA
remains in place for the outer waters and Penobscot bay. The low
pressure will cross the region on Saturday and behind it strong
cold air advection will bring a brief period of very strong wind
gust potential for Saturday afternoon and night. A Storm watch
has been issued for the outer waters and a Gale watch for the bays.

Long Term...Strong westerly winds will diminish Saturday night
as low pressure pulls well away to the northeast. High pressure
crests over the waters Sunday with tranquil conditions expected.
Winds and seas likely increase early next week as low pressure
once again affects the waters.

&&

.HYDROLOGY...
Widespread 2 to 2.5" event will move into the region
over the next 2 days. A number of rivers across southern New
Hampshire and into the whites are expected to reach action stage
with a chance for minor flooding. Two key factors will determine
the extent of any flooding: the amount of rain received today,
and the placement of the axis of heaviest precipitation. The
heaviest precipitation has in general pushed south of the Whites
into southern New Hampshire. This should help to keep the
flashier rivers in the mountains out of flood stage but may
make urban flooding in the Manchester and Nashua area more
problematic. With a number of factors still in play, including
time, have opted to hold off on any flood watch until we see the
results of this mornings precipitation.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from Saturday afternoon through Saturday
     evening for MEZ018>028.
NH...High Wind Watch from Saturday afternoon through Saturday
     evening for NHZ007>015.
MARINE...Gale Watch from Saturday afternoon through Saturday evening
     for ANZ151-153.
     Storm Watch from Saturday afternoon through Saturday evening
     for ANZ150-152-154.
     Small Craft Advisory until 6 AM EDT Saturday for ANZ150>152-
     154.

&&

ES
Hazardous weather outlook, Nov 2, 3:49 AM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
349 AM EDT Fri Nov 2 2018

MEZ018>028-NHZ007>015-030800-
Interior York-Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
349 AM EDT Fri Nov 2 2018

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire and southern
New Hampshire.

.DAY ONE...Today and Tonight.

Periods of heavy rain will move through this morning. Some thunder is
possible this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

Early Saturday a low pressure will track north along the front and
bring a second period of rainfall. With rain Friday priming the
groundwater, additional rain of 1 to 2 inches Saturday could lead to
localized flooding. As low pressure quickly strengthens as it heads
east Saturday, strong west northwest winds will develop on the
backside. A period of wind gusts in excess of 50 mph looks possible
for much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-NHZ001>006-030800-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
349 AM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...Today and Tonight.

Periods of heavy rain are possible this morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Early Saturday a low pressure will track north along the front and
bring a second period of rainfall. With rain Friday priming the
groundwater, additional rain of 1 to 2 inches Saturday could lead to
localized flooding.

As low pressure quickly strengthens as it heads east Saturday,
strong west northwest winds will develop on the backside. A period
of wind gusts in excess of 40 mph looks likely for much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-030800-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
349 AM EDT Fri Nov 2 2018

...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-030800-
Penobscot Bay-Casco Bay-
349 AM EDT Fri Nov 2 2018

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No Hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 2, 10:54 AM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Gray ME
1054 AM EDT Fri Nov 2 2018

NHZ011-015-021530-
Western And Central Hillsborough-Cheshire-
1054 AM EDT Fri Nov 2 2018

...A SHOWER WITH GUSTY WINDS WILL AFFECT CHESHIRE COUNTY...

At 1050 AM EDT, a shower was located over Brattleboro, moving
northeast at 50 mph.

This shower will produce brief heavy rainfall along with wind gusts
between 30 and 40 mph with its passage.

Locations impacted include...
Keene, Jaffrey, Winchendon, Rindge, Winchester, Dublin, Royalston,
Richmond, Harrisville, Nelson, Marlborough, Gilsum, Westmoreland,
Swanzey, Hinsdale, Roxbury, Fitzwilliam, Troy, Sullivan and Surry.

This also includes...
  Mount Monadnock.

LAT...LON 4273 7246 4277 7249 4277 7252 4278 7251
      4280 7253 4297 7249 4297 7248 4298 7246
      4300 7246 4300 7244 4302 7246 4312 7208
      4271 7202
TIME...MOT...LOC 1450Z 237DEG 41KT 4284 7254

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:18 AM EDTGale WatchGYX12 hr
Nov 2, 3:18 AM EDTStorm WatchGYX12 hr
Nov 2, 3:46 AM EDTHigh Wind WatchGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more24 hr
Nov 2, 3:16 PM EDTGale WarningGYX42 hr
Nov 2, 10:54 AM EDTSpecial Weather StatementGYXCheshire36 min

Nearby

Storm Warnings in Maine, 2018Every storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.